# SDR FDEA201409232739

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50212
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN BS 1080 - 1180 LBL 24.75 SEAT TRACK HAS GOUGES, NICKS & CORROSION IN SEVERAL PLACES.  REMOVED SEAT TRACK IAW SRM 51-40-02.  FABRICATED & INSTALLED NEW TRACK IAW DWG 144N5021 & IAW SRM 51-40-02.  MAJOR REPAIR.
